Show simple item record

dc.contributor.authorFlores-Espinoza, Ruben ( Orcid Icon 0000-0003-1536-9946 )
dc.date.accessioned2021-04-13T17:17:24Z
dc.date.available2021-04-13T17:17:24Z
dc.date.issued2004-03-24
dc.identifier.citationFlores-Espinoza, R. (2004). Reducibility of zero curvature equations. Electronic Journal of Differential Equations, 2004(43), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13371
dc.description.abstractBy introducing a natural reducibility definition for zero curvature equations, we give a Floquet representation for such systems and show applications to the reducibility problem for quasiperiodic 2-dimensional linear systems and to fiberwise linear dynamical systems on trivial vector bundles.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectZero-curvature equationen_US
dc.subjectReducibilityen_US
dc.subjectFloquet representationen_US
dc.subjectQuasiperiodic linear systemsen_US
dc.subjectFiberwise linear dynamical systemen_US
dc.titleReducibility of zero curvature equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record